# SDR SWAA084433

- Difficulty date: August 9, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 69,356 hours, 54,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D35154
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  RE-INSTALLED SLIDE ASSY PER MM.
